Abstract and Applied Analysis

Strong Convergence Theorems for a Countable Family of Lipschitzian Mappings

Weerayuth Nilsrakoo and Satit Saejung

Full-text: Open access

Abstract

We modify the iterative method introduced by Kim and Xu (2006) for a countable family of Lipschitzian mappings by the hybrid method of Takahashi et al. (2008). Our results include recent ones concerning asymptotically nonexpansive mappings due to Plubtieng and Ungchittrakool (2007) and Zegeye and Shahzad (2008, 2010) as special cases.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 739561, 17 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170916

Digital Object Identifier
doi:10.1155/2010/739561

Mathematical Reviews number (MathSciNet)
MR2739680

Zentralblatt MATH identifier
1202.47081

Citation

Nilsrakoo, Weerayuth; Saejung, Satit. Strong Convergence Theorems for a Countable Family of Lipschitzian Mappings. Abstr. Appl. Anal. 2010 (2010), Article ID 739561, 17 pages. doi:10.1155/2010/739561. https://projecteuclid.org/euclid.aaa/1313170916


Export citation